본문 바로가기
KERD
논문KCI 등재

Neurotoxic Syndrome Developed after Taking Sertraline and Risperidone

0

조회

0

다운로드

0

인용

0

참고문헌

초록

Abstract

Neuroleptic malignant syndrome and serotonin syndrome share many common clinical features, and the term “Neurotoxic syndrome” can be used when a clear distinction cannot be made between the two. Here we present a case of 19-year-old man who experienced serotonin syndrome caused by sertraline intake, and consecutive neuroleptic malignant syndrome by risperidone. This case suggests that these two syndromes can be concomitantly induced in some patients who are susceptible to these drugs. Clinicians may have to pay close attention to this problem when prescribing drugs to patients who previously showed sensitivity to CNS-acting drugs.

참고문헌 (11)

  1. Ananth J, "Neuroleptic malignant syndrome: risk factors, pathophysiology, and treatment", 16, pp.219~228 (2004)
  2. Caroff SN, "Neuroleptic malignant syndrome", pp.799~802 (2001)
  3. Mason PJ, "Serotonin syndrome", 79, pp.201~209 (2000)
  4. Boyer EW, "The Serotonin Syndrome", 625, pp.1112~1120 (2005)
  5. Reeves RR, "Neurotoxic Syndrome Associated with Risperidone and Fluvoxamine", 36, pp.440~443 (2002)
  6. Kaufman KR, "Neuroleptic malignant syndrome and serotonin syndrome in the critical care setting: case analysis", 18, pp.201~204 (2006)
  7. Christensen V, "Malignant neuroleptic syndrome or serotonergic syndrome", 163, pp.301~302 (2001)
  8. Tiryaki A, "The life threatening adverse effects of psychotropic drugs: a case report", 17, pp.147~151 (2006)
  9. Caley CF, "Extrapyramidal reactions and the selective serotonin-reuptake inhibitors", 31, pp.1481~1489 (1997)
  10. Kobayashi A, "Quetiapine-induced neuroleptic malignant syndrome in dementia with Lewy bodies: a case report", 30, pp.1170~1172 (2006)
  11. Mintzner JB, "A comparison of extrapyramidal symptoms in older outpatients treated with quetiapine or risperidone", 20, pp.1483~1491 (2004)

관련 논문AI추천

이 간행물의 다른 논문 (9건)